# SDR AALA201911189002

- Difficulty date: November 15, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 55,188 hours, 23,152 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Separated
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR SLIDE PACK SEPARATED FROM R1 DOOR WHEN THE DOOR WAS OPENED, SLIDE WAS NOT ARMED AND DID NOT DEPLOY. MAINTENANCE INSPECTED DOOR SLIDE PACK AND REINSTALLED DOOR SLIDE PER AMM 25-66-01.
